You are not logged in.

Puzzling pentominoes

Gough, John 2007, Puzzling pentominoes, Prime number, vol. 22, no. 4, pp. 9-9.

Attached Files
Name Description MIMEType Size Downloads

Title Puzzling pentominoes
Author(s) Gough, John
Journal name Prime number
Volume number 22
Issue number 4
Start page 9
End page 9
Publisher Mathematical Association of Victoria
Place of publication Melbourne, Vic.
Publication date 2007
ISSN 0816-9349
Language eng
Field of Research 130208 Mathematics and Numeracy Curriculum and Pedagogy
Socio Economic Objective 970101 Expanding Knowledge in the Mathematical Sciences
HERDC Research category C4 Letter or note
Copyright notice ©2007, RMIT Publishing
Persistent URL http://hdl.handle.net/10536/DRO/DU:30013591

Document type: Journal Article
Collection: School of Education
Connect to link resolver
 
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 0 times in TR Web of Science
Scopus Citation Count Cited 0 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 340 Abstract Views, 1 File Downloads  -  Detailed Statistics
Created: Tue, 21 Oct 2008, 11:28:56 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.